# SDR WX0A2025112432645

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N256NV
- Make and model: Airbus A320-214
- Aircraft serial: 8220
- Aircraft time: 18,428 hours, 8,966 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD FA FLASHLIGHT INDICATOR NOT BLINKING. / REPLACED BATTERY IN FWD FA FLASHILIGHT IAW AMM 25-64-00-900-001A. OPS CHECK GOOD."
